# SDR REXA2024102500974

- Difficulty date: January 5, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 35,797 hours, 24,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH69036141
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H SILL AT RBL 36 FS 801.   REPAIRED IAW MHIRJ REO# 690-53-41-442, REV--, DATED 2024-01-08.
